# SDR WTAA950323

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 743
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Right Eng Fuel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BFL - RIGHT ENGINE ERRATIC TORQUE INDICATION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE DETERMINED RIGHT TTL TO BE INOPERATIVE AND DEFERRED PER MEL 76-2.  OPENED DMI 81184.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLLY CLEARED DEFERRAL BY REPLACING THE FUEL BYPASS VALVE.  (M)
